# SDR DALA2023122110495

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50025
- Aircraft time: 11,525 hours, 5,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK #7 UPPER AND LOWER AT AFT ROLLER HAS CORROSION. "M " PROVIDED TO ASSIST WITH LOCATION. REF 5742-01028-02A. EVIDENCE OF PREVIOUS REWORK IS PRESENT. LIAISON ENGINEERING WILL BE REQUIRED. ADDITIONAL ENGINEERING DOCUMENTATION IS REQUIRED PRIOR TO FURTHER FLIGHT. REPAIRED RH SLAT TRACK #7 UPPER & LOWER PER ERA 607541-14AD & PRI REV 0 MATCH. (LP# 0118834)
